# SDR CA051003011

- Difficulty date: September 16, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,795 hours
- Engine: Allsn 250C28B
- System (JASC): 7323 · Turbine Governor
- Part: Clip
- Condition: Disconnected
- Location: Actuator Rod
- Component: Actuator Linear, Gendesign
- Component part number: 206062721007
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, CNTRL N2 SPEED W/ACTUATOR TRIM SWITCH, PILOT (BEEPED) N2 SPEED DOWN. N2 SPEED REDUCED BELOW LIMITS, APPROX 70 PERCENT. AT THIS N2 SPEED ENG IS UNABLE TO PRODUCE REQUIRED PWR FOR NML OPS. PILOT ATTEMPTED TO (BEEP) N2 SPEED UP, GOV DID NOT RESPOND. LANDING WAS NML. NO DAMAGE WAS SUSTAINED TO AC OTHER THAN MINOR INDENTATIONS ON MAIN ROTOR BLADES.  EXAM OF N2 GOVERNOR, CONTROLS, LINEAR ACT ROD HAD EXTENDED BEYOND INTERNAL STOPS OF ACT, WHICH HAD SET THE N2 GOV SPEED BELOW NML LIMITS, ROD HAD DISENGAGED FROM ACT INTERNAL DRV SYS, DIS-ENABLING TRIM (BEEP) CNTRL OF N2 GOV. EXAM OF LINEAR ACT, CIRCLIP ON EXTNL ROD WAS FOUND TO BE MISSING. NO RECORD OF LINEAR ACT HAVING BEEN REPLACED OR O/H.
